MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA REVISION CEMENTED TIBIAL COMPONENT LEFT SIZE G; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA REVISION CEMENTED TIBIAL COMPONENT LEFT SIZE G; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Synovitis (2094); Swelling/ Edema (4577); Joint effusion (4849)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an aspiration, arthrocentesis and triamcinolone acetonide injections to address pain, synovitis, loss of range of motion, joint effusion and swelling approximately six months following left knee arthroplasty.Initial operative notes noted no intraoperative complications.
 
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - persona revision cemented standard femoral component left size 7 catalog #: 42504606201 lot #: 64890357, persona revision straight splined uncemented stem extension 14mm x +135mm catalog #: 42560113514 lot #: 64847681, persona revision offset splined uncemented stem extension 3mm x 10mm x +135mm catalog #: 42560313510 lot #: 64783515, persona posterior stabilized fixed bearing articular surface left 13mm catalog #: 42512400913 lot #: 64355165, biomet bone cement r 1x40 us catalog #: 110035368 lot #: ay09ac0107 the complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this patient; please see all reports associated with this event: 0001822565-2024-00865 0001822565-2024-00866 0001822565-2024-00867 0001822565-2024-00868 3007963827-2024-00069 h3 other text : investigation incomplete.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.Medical records were received and findings previously reported.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA REVISION CEMENTED TIBIAL COMPONENT LEFT SIZE G
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18901932
Report Number0001822565-2024-00867
Device Sequence Number9255744
Product Code JWH
UDI-Device Identifier00889024562813
UDI-Public(01)00889024562813(17)300907(10)64817981
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42542007901
Device Lot Number64817981
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2024
Supplement Date Received by Manufacturer07/31/2024
Initial Report FDA Received Date03/14/2024
Supplement Report FDA Received Date08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight82 KG
Patient EthnicityNon Hispanic
Patient RaceWhite